# SDR UALA2011072603825

- Difficulty date: July 24, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 53,336 hours, 19,819 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128206
- Condition: Faulted
- Location: Nr 2 Elac
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH AP OFF A-C PITCHES UP UNCOMMANDED AT 3DEG PER SEC.  MUST HOLD STICK FWD TO MAINTAIN ATT.  SAMC TEXT: *UPDATE* CREW REPORTS WITH AP ON LIMITED TO .5 DEG PITCH TRIM, BUT ACFT STABLE.  CFDS SHOWS HISTORY OF ELAC 2 AND ACCELEROMETER ISSUES.  ELAC 2 PREV REPLACED.  REPLACED ELAC2 AMM AND TWO ACCELEROMETERS 12CE3 AND 12CE4 PER AMM, ALL TESTS PASS, MSG NO LONGER DISPLAYED.
